Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain and discomfort on the hips getting worse at night. Cause?

I have been having a terrible pain and discomfort on both my left and right side of my hips, as well as my buttocks and going down towards my thighs. It only occurs at night while I am sleeping. The pain is gradual and goes to being dull and achy to a burning stabbing pain. It gets so bad I have to end up sleeping on my stomach to relieve the pain. It has been happening very randomly and is not consistent.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing to Health care Magic
The problem u are suffering with is possibly nocturnal leg cramps. Just as athletes suffer with leg cramps when they are not properly hydrated (while playing in summmer) even we get cramps i.e. severe discomfort and pain in the legs. The reasons are poor hydration, deficiecy of minerals like potassium, calcium and magnesium. Taking adequate water, and foods rich in these minerals would solve the problem. Bananas, citrus fruits, other foods rich in these minerals cna prevent cramps. Also good massage and warmth can give temprary comfort. Other causes for ur problem include restless legs, anxiety, drug induced restlessness in legs etc. Consult a good physician to identify the proper cause
Thanks and regards
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor